# SDR DALA2021110106734

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 82,312 hours, 16,233 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 SLIDE INDICATOR LIGHT INOP OR DAMAGED. CORRECTIVE ACTION: UNABLE TO DUPLICATE FAULT. LIGHT OPS CHK NML. (1999467)
